Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 65, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 25, 2019, 6:48 PM CDT for 9 counties in Oklahoma. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2019, 6:48 PM CDT (23:48 UTC)
- Expired
- May 25, 2019, 9:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Kiowa County, OK, Roger Mills County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 148 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 7:48 PM CDT | FLASH FLOOD | 3 Ene Sayre, OK | TWITTER REPORT WITH PICTURE. TIMBER BEAN CREEK AND COFFEE BEAN CREEK BOTH OUT OF THEIR BANKS AT DOXEY OK, EAST OF SAYRE. OVER 3 INCHES OF RAIN IN A LITTLE OVER AN HOUR. |
| May 25, 8:18 PM CDT | FLASH FLOOD | 8 Wsw Burns Flat, OK | 10-15 INCHES OF WATER RUNNING OVER HWY 152. |
| May 25, 8:22 PM CDT | FLASH FLOOD | 6 Wsw Burns Flat, OK | 9 INCHES FOR 100 FEET COVERS ROADWAY IN VARIOUS STRETCHES. |
| May 25, 9:03 PM CDT | FLASH FLOOD | Burns Flat, OK | WASHITA CO SHERIFFS OFFICE REPORTS MOST ROADS IN BURNS FLAT ARE FLOODED, SOME WITH THREE FEET OF WATER. |
| May 25, 9:28 PM CDT | FLASH FLOOD | Clinton, OK | I-40 WESTBOUND NEAR MILE MARKER 66 REPORTING WATER ACROSS THE ROAD AND CARS STUCK IN MEDIAN. |
| May 25, 9:44 PM CDT | FLASH FLOOD | 3 E Sentinel, OK | 4 TO 8 INCHES OF WATER RUNNING ACROSS THE ROAD BETWEEN SENTINEL AND ROCKY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
955
WGUS54 KOUN 252348
FFWOUN
OKC009-039-043-045-055-057-075-129-149-260245-
/O.NEW.KOUN.FF.W.0065.190525T2348Z-190526T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
648 PM CDT Sat May 25 2019
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Washita County in western Oklahoma...
Southern Ellis County in northwestern Oklahoma...
Roger Mills County in western Oklahoma...
Northwestern Kiowa County in southwestern Oklahoma...
Custer County in western Oklahoma...
Dewey County in northwestern Oklahoma...
Northwestern Harmon County in southwestern Oklahoma...
Northern Greer County in southwestern Oklahoma...
Beckham County in western Oklahoma...
* Until 945 PM CDT.
* At 646 PM CDT, Doppler radar indicated a small cluster of
thunderstorms producing torrential rainfall. 1 to 2 inches of
rainfall will occur over a short period of time which will result
in flash flooding. Flash flooding is occurring or is imminent.
* Some locations that will experience flooding include...
Elk City, Weatherford, Clinton, Sayre, Cordell, Cheyenne, Taloga,
Burns Flat, Thomas, Erick, Sentinel, Seiling, Arapaho, Vici,
Hammon, Dill City, Canute, Corn, Leedey and Custer City.
LAT...LON 3594 10000 3614 9960 3616 9864 3581 9864
3533 9870 3498 9934 3497 10000
$$
SIX1 follow-up statement
266
WGUS74 KOUN 260118
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
818 PM CDT Sat May 25 2019
OKC009-039-043-045-055-057-075-129-149-260245-
/O.CON.KOUN.FF.W.0065.000000T0000Z-190526T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washita OK-Ellis OK-Roger Mills OK-Kiowa OK-Custer OK-Dewey OK-
Harmon OK-Greer OK-Beckham OK-
818 PM CDT Sat May 25 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
WASHITA...SOUTHERN ELLIS...ROGER MILLS...NORTHWESTERN KIOWA...
CUSTER...DEWEY...NORTHWESTERN HARMON...NORTHERN GREER AND BECKHAM
COUNTIES...
At 812 PM CDT, very heavy rain was falling from near Weatherford to
Cordell to Willow and Erick. Areas from Sayre to Delhi to Carter
and Elk City have received three inches plus of rainfall over the
last two hours. Most of the heavy rainfall has ended near Cheyenne,
Butler and Putnam. However additional storms are forming to
the west. Another Flash Flood Warning may be required.
Some locations that will experience flooding include...
Elk City, Weatherford, Clinton, Sayre, Cordell, Cheyenne, Taloga,
Burns Flat, Thomas, Erick, Sentinel, Seiling, Arapaho, Vici, Hammon,
Dill City, Canute, Corn, Leedey and Custer City.
LAT...LON 3594 10000 3614 9960 3616 9864 3581 9864
3533 9870 3498 9934 3497 10000
$$
SIXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:44 PM CDT, 4 minutes earlier.
Area forecast discussion, May 25, 6:44 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Norman OK 644 PM CDT Sat May 25 2019 .DISCUSSION... 00Z TAFs. && .AVIATION... Main issue will be a line of thunderstorms expected to move across the area this evening. Strong winds will be possible with these storms. There will likely also be MVFR ceilings early Sunday morning with the highest chances at KCSM and KWWR. And some non- convective low-level wind shear is expected at most sites early Sunday morning. && .PREV DISCUSSION... /issued 253 PM CDT Sat May 25 2019/ DISCUSSION... The focus today is centered around near-term convective/flooding threats. Little change was made beyond today to the forecast. Latest surface analysis shows decreasing hints of diffuse composite surface boundary somewhere near the Kansas border. Regardless, persistent low-level southerly flow continues to transport moisture northward and is expected to rectify the convectively overturned environment sampled by 12z OUN sounding. The already moist low level environment is probably augmented by moist ground/vegetation some. Nearly all sites across the area have low 70 dew points. On the western extend of anomalous low-level moisture plume and where diabatic heating has been relatively strong, along with influence from eastern upper level trough, storms have developed. Expanding cold pool is likely with thees storms along the northern caprock and growth upscale as they move eastward is expected. This activity has been more expansive with earlier CI than most CAMs indicated, and it seems that a more aggressive timing and spatial coverage of multi-cell clusters and eventually an MCS than the average CAM output shows is warranted. If storms can remain discrete/quasi-discrete before moving into western Oklahoma, there would be a low-end tornado threat. As low-level jet strengthens this evening, low-level shear will increase. By then, cold pool growth should favor linear evolution by then. There may be a tendency for convection to be cold pool dominate, thus limiting the tornado potential. However, similar to last night, we'll have to watch any northwest-southeast oriented segments with cold pool/shear balance for leading edge circulations well into the evening, particularly if topped with radar evidence of an organized/sustained updraft. This displacement last night precluded more substantial QLCS tornado potential. Significant moisture transport vectors and anomalous PWATs will lead to intense rainfall rates. Even with indications of steady forward propagation the ground is quite saturated so even though the duration may not be particularly long, the potential for flooding/flash flooding is higher than typical in this scenario. The trend should be for decreasing intensity with eastward extend and a lessening of both the severe and flood potential later in the night. Sunday night, a similar scenario is expected with diurnally driven activity on the High Plains once again growing up scale and moving east-northeast posing a risk of severe storms and flooding. Given position of synoptic features, it should be confined a little more to the western sections of the area Monday. On Tuesday, western trough ejects northeast and its track suggests at least modest large scale ascent over most of our area supporting convection over a larger portion of the area. Flooding continues to be a concern given antecedent conditions, and the CAPE/shear parameter space will support severe storm potential. Wednesday's potential is a little less certain given tendency for large scale lift to shift northeastward. It may be driven by 1) how much we destabilize in the wake of potential lingering convection the previous night, and 2) position of mesoscale features such as residual boundaries. Right now, the greatest probabilities appear to be across southern portions of the area. The pattern late in the week and especially into next weekend appears to trend back toward to at least some weak western mid- upper troughing and low-level theta-e ridge, with some indication of a east-west quasi-stationary synoptic front just north of us. This would indicate a potentially active convective period continuing with heavy rain/flooding possibly still a concern. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 82 68 83 / 70 10 30 10 Hobart OK 66 81 66 83 / 70 10 40 10 Wichita Falls TX 68 85 68 87 / 60 0 20 10 Gage OK 62 79 62 82 / 70 40 50 20 Ponca City OK 67 83 68 85 / 70 20 40 10 Durant OK 69 85 69 86 / 20 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday morning for OKZ004>026-033>038. TX...Flood Watch through Sunday morning for TXZ083-084. &&
Hazardous weather outlook, May 25, 11:26 AM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1126 AM CDT Sat May 25 2019 OKZ004>048-050>052-TXZ083>090-261630- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1126 AM CDT Sat May 25 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms this afternoon and evening. Location... The Enhanced Risk is generally west of a Blackwell, to Enid, to Hobart, to Crowell Texas line. A Slight Risk extends farther east to Stillwater, Purcell, and Wichita Falls. Timing... Severe storms could move into western Oklahoma and western north Texas by 4 pm, then spread north and east through the evening. Impacts... Hail up to golf ball size. Winds 60 to 80 mph. Low tornado risk, mainly in the Enhanced Risk area. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations this afternoon and evening. .Heavy Rainfall and Flooding... Additional rainfall may cause flooding due to saturated soils across the region. The highest risk for flooding is across northern and western Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... There is a risk for severe thunderstorms Sunday through Wednesday. The greatest risk will be on Tuesday, mainly across northern and central Oklahoma. .Heavy Rainfall and Flooding... Flooding will continue into next week and additional heavy rain from thunderstorms will exacerbate the flooding, especially across northern portions of Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 25, 5:00 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
500 PM CDT Sat May 25 2019
OKZ004-005-010-252230-
Woodward OK-Harper OK-Woods OK-
500 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR northern Woodward...Harper and
northwestern Woods Counties Until 530 PM CDT...
AT 457 PM CDT, strong thunderstorms were along a line extending from
9 miles southwest of Alabaster Caverns State Park to near Selman to
near Laverne, moving north at 25 MPH.
HAZARDS INCLUDE...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3700 9889 3650 9912 3659 9956 3660 10000
3700 9979
TIME...MOT...LOC 2157Z 189DEG 24KT 3659 9925 3680 9949 3670 9990
BRBSpecial weather statement, May 25, 5:09 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 509 PM CDT Sat May 25 2019 OKZ009-010-252245- Woodward OK-Ellis OK- 509 PM CDT Sat May 25 2019 ...SIGNIFICANT WEATHER ADVISORY FOR west central Woodward and northwestern Ellis Counties Until 545 PM CDT... AT 505 PM CDT, a strong thunderstorm was located near Shattuck, moving north at 30 MPH. HAZARDS INCLUDE... Minor flooding in areas of poor drainage... Heavy rain can lead to reduced visibility... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Shattuck, Gage, Fargo, Fort Supply and Catesby. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3659 10000 3659 9952 3627 9958 3616 10000 TIME...MOT...LOC 2205Z 191DEG 24KT 3629 9987 BRB
Special weather statement, May 25, 5:19 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
519 PM CDT Sat May 25 2019
OKZ014-021-252245-
Roger Mills OK-Beckham OK-
519 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Roger Mills and
Beckham Counties Until 545 PM CDT...
AT 517 PM CDT, strong thunderstorms were along a line extending from
near Briscoe to near Texola to near Wellington, moving northeast at
40 MPH.
HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3588 10000 3589 9992 3571 9957 3539 9951
3514 9962 3512 9978 3503 10000
TIME...MOT...LOC 2217Z 243DEG 34KT 3559 10028 3524 9999 3488 10019
BRBSpecial weather statement, May 25, 5:41 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
541 PM CDT Sat May 25 2019
OKZ004-009-010-252315-
Woodward OK-Harper OK-Ellis OK-
541 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR western Woodward...Harper and
Ellis Counties Until 615 PM CDT...
AT 539 PM CDT, strong thunderstorms were along a line extending from
8 miles north of Rosston to near Fort Supply to near Shattuck, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3700 9946 3689 9939 3685 9932 3680 9929
3616 9928 3616 9960 3620 9961 3598 10000
3700 10000
TIME...MOT...LOC 2239Z 235DEG 33KT 3693 9994 3657 9957 3627 9988
BRBLocal storm report, May 25, 6:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 4 ESE ERICK 35.19N 99.80W
05/25/2019 M65 MPH BECKHAM OK ASOS
&&
JTLocal storm report, May 25, 6:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM FLASH FLOOD WOODWARD 36.43N 99.39W
05/25/2019 WOODWARD OK PUBLIC
1.5 FEET OF WATER ON MANY ROADWAYS AND PARKING LOTS. MOST
ROADS ARE INACCESSIBLE.
&&
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 44 min |
| May 24, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 40 min |
| May 24, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 49 min |
| May 24, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Logan, Noble, Payne | 46 min |
| May 24, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Grady, Kiowa and 1 more | 67 min |
| May 24, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 35 min |
| May 24, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 60 min |
| May 24, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 41 min |
| May 24, 8:01 PM CDT | Flash Flood Warning | OUN | Garfield, Logan, Noble, Payne | 4 hr |
| May 24, 8:16 PM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 7 days |
| May 24, 8:19 PM CDT | Special Weather Statement | OUN | Oklahoma | 26 min |
| May 24, 8:34 PM CDT | Special Weather Statement | OUN | Cotton, Stephens | 26 min |
| May 24, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 46 min |
| May 24, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 44 min |
| May 24, 9:08 PM CDT | Flash Flood Warning | OUN | Comanche, Greer, Harmon, Jackson, Kiowa, Tillman | 4 hr |
| May 24, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 37 min |
| May 24, 9:13 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| May 24, 9:29 PM CDT | Flash Flood Warning | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 4 hr |
| May 24, 9:32 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 24, 9:40 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 35 min |
| May 24, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 32 min |
| May 24, 10:14 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie | 31 min |
| May 24, 10:23 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher, Noble | 52 min |
| May 24, 10:25 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 1 more | 27 hr |
| May 24, 10:34 PM CDT | Special Weather Statement | OUN | Harmon | 26 min |
| May 24, 11:32 PM CDT | River Flood Warning | OUN | Kingfisher | 59 hr |
| May 24, 11:37 PM CDT | Areal Flood Warning | OUN | Garfield, Logan, Noble, Payne | 24 hr |
| May 24, 11:48 PM CDT | River Flood Warning | OUN | Kingfisher | 29 hr |
| May 24, 11:56 PM CDT | Areal Flood Warning | OUN | Comanche, Kiowa, Tillman | 12 hr |
| May 25, 1:00 AM CDT | Areal Flood Warning | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 12 hr |
| May 25, 2:32 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 24 hr |
| May 25, 2:50 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| May 25, 1:03 PM CDT | Areal Flood Advisory | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 9 hr |
| May 25, 3:44 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 5 days |
| May 25, 3:48 PM CDT | River Flood Warning | OUN | Custer, Washita | 71 hr |
| May 25, 3:48 PM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 4 days |
| May 25, 4:26 PM CDT | Special Weather Statement | OUN | Harper | 34 min |
| May 25, 4:28 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
| May 25, 4:35 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| May 25, 5:00 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 25, 5:09 PM CDT | Special Weather Statement | OUN | Ellis | 36 min |
| May 25, 5:19 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 26 min |
| May 25, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 54 min |
| May 25, 5:28 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woods, Woodward | 3 hr |
| May 25, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Roger Mills | 56 min |
| May 25, 5:41 PM CDT | Special Weather Statement | OUN | Ellis, Harper | 34 min |
| May 25, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 40 min |
| May 25, 6:02 PM CDT | Areal Flood Advisory | OUN | Beckham, Roger Mills | 3 hr |
| May 25, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 38 min |
| May 25, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Greer, Kiowa, Roger Mills and 1 more | 49 min |
| May 25, 6:33 PM CDT | Areal Flood Advisory | OUN | Woods | 3 hr |
| May 25, 6:38 PM CDT | Flash Flood Warning | OUN | Woodward | 3 hr |
| May 25, 6:38 PM CDT | Tornado Warning | OUN | Custer, Dewey | 12 min |
| May 25, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 25, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 32 min |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.